zbMATH — the first resource for mathematics

Les espaces \(L^ p\) d’une algebre de von Neumann definies par la derivee spatiale. (German) Zbl 0463.46050

46L51 Noncommutative measure and integration
46L53 Noncommutative probability and statistics
46L54 Free probability and free operator algebras
Full Text: DOI
[1] Araki, H, Golden-Thompson inéquality, Comm. math. phys., 34, 167-178, (1973) · Zbl 0274.46048
[2] \scA. Connes, On the spatial theory of von Neumann algebras, preprint, Inst. Hautes Études Sci., Feance.
[3] Dixmier, J, Formes linéaires sur un anneau d’opérateurs, Bull. soc. math. France, 81, (1953) · Zbl 0050.11501
[4] Epstein, H, Comm. math. phys., 31, (1973)
[5] Gross, L, Physical ground states, J. functional analysis, 10, 52-109, (1972) · Zbl 0237.47012
[6] \scU. Haagerup, L^p-Spaces associated with a von Neumann algebra, preprint, Odense Universitet, Denmark. · Zbl 0426.46045
[7] Haagerup, U, Dual weights on crossed products, Math. scand., 43, (1978)
[8] Kunze, R, Trans. amer. math. soc., 89, (1958)
[9] Lieb, E.H, WYD concavity, Advances in math., 11, (1973)
[10] Nelson, E, Non-commutative integration, J. functional analysis, 15, 103-116, (1974) · Zbl 0292.46030
[11] Reed, M; Simon, B, ()
[12] Segal, I, Ann. of math., 57, (1973)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.